# SDR DALA2016061704752

- Difficulty date: June 15, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AND BENT PREVIOUS PAN REPAIR DOUBLER STA Y= 1212 BETWEEN BEAM 1 AND 2 ON C3 DOOR.  WORN AND BENT PREVIOUS PAN REPAIR DOUBLER STA Y= 1212 BETWEEN BEAM 1 AND 2 ON C3 DOOR WAS REPLACED IAW SRM 52-05, FIG 26 B AND SRM 51-30-1 AND SRM 51-30-2.
